Simple Search:

A note on the classifications of hyperbolic and elliptic equations with polynomial coefficients


Citation

Kilicman, Adem and Eltayeb, Hassan (2008) A note on the classifications of hyperbolic and elliptic equations with polynomial coefficients. Applied Mathematics Letters, 21 (11). pp. 1124-1128. ISSN 0893-9659

Abstract / Synopsis

In this work we consider the hyperbolic and elliptic partial differential equations with constant coefficients; then by using double convolutions we produce new equations with polynomial coefficients and classify the new equations. It is shown that the classifications of hyperbolic and elliptic equations with non-constant coefficients are similar to those of the original equations; that is, the equations are invariant under double convolutions.


Download File

[img]
Preview
PDF (Abstract)
A note on the classifications of hyperbolic and elliptic equations with polynomial coefficients.pdf

Download (83kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
DOI Number: https://doi.org/10.1016/j.aml.2007.11.002
Publisher: Elsevier
Keywords: Hyperbolic equation, Elliptic equation, Double convolution, Classification of PDE
Depositing User: Najwani Amir Sariffudin
Date Deposited: 01 Jun 2010 03:36
Last Modified: 28 Sep 2015 08:17
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1016/j.aml.2007.11.002
URI: http://psasir.upm.edu.my/id/eprint/7013
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item